# SDR SWAA2024010437118

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 62,963 hours, 37,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR SLIDE PRESSURE BAND NOT IN THE GREEN<[01] REMOVED AND REPLACED L1 DOOR SLIDE IAW MM 25-66-00 AND MT 725-61-06
